# SDR SWIA2019091246285

- Difficulty date: July 30, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME IS CRACKED BETWEEN STRINGER 1L AND STRINGER 2L. (C-CHECK) RO: 09/12/2019 REMOVED AND REPLACED FS333 FRAME BETWEEN STRINGERS 1L AND 2L IAW SRM.
